# SDR CA131004009

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,328 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Inoperative
- Part time: 32 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS HAVING STARTING ISSUES.  THE IGNITION AND START SWITCH, A TURN AND PUSH TO START WAS NOT WORKING PROPERLY.  IF THE SWITCH WAS NOT HELD HARD OVER IN THE START POSITION BEFORE PUSHING ON THE SWITCH IT WOULD NOT WORK.  IT ALSO REQUIRED A LOT OF FORCE TO PUSH IN AND GET IT TO WORK.
